Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anorgasmia.

Posted by Questionmark on May 29, 2004, at 20:58:55

In reply to Re: Abilify anorgasmia (brief question). upsndowns, posted by Chairman_MAO on May 28, 2004, at 5:12:09

Thanks everyone for your comments.

Tony P, i have used DHEA on rare occasion (more for curiosity's sake than any specific thing), but it has helped that noticeably with anorgasmia. Your post makes me interested in trying it daily, especially as it is OTC and very cheap here in the States. But unfortunately i would be very reluctant since it is an androgen or androgen-like steroid. Also, i don't know how much it could really help me since i am 23 and they say that it is generally only beneficial for those who are older and lack sufficient levels of the hormone.
But thank you, that's certainly something to think about.

ChairmanMAO, it is so great to see you posting here again. Where have you been? (That could be rhetorical if you don't feel like answering). Your posts are seriously so freaking helpful and insightful. i'm a huge fan of the Chairman.
Anyhow, i have a prescription for amantadine (100mg/day then 100mg 2x/day) for my Nardil anorgasmia, but i have only taken it several times so far since i wanted to stabilize my Nardil dose to 60mg (from 45) first (/adapt to it first). i can't really say if it helped or not yet, but it did not really increase my libido or have any significantly noticeable effects-- nothing like even a low dose of a psychostimulant would do, as i had originally expected. (It's strange how i am so sensitive to many different drugs and yet very insensitive to others). But hopefully it will help once i start taking it on a daily basis.
Also, i am somewhat concerned about the anticholinergic effects, to which i am very sensitive. i already have them fairly badly on Nardil. Obviously i am conerned about the whole spectrum of anticholinergic problems, but do you think that the extent of anticholinergic effects might be so high with the addition of amantadine so as to cause me problems with ED, even if it does help with the anorgasmia? (i don't really have problems with this but on Nardil sometimes "it" is not quite as, um... "strong" as it could be-- i hope that makes sense).

Anyone can feel free to answer these questions, of course-- not just who they are directed to.
Thanks so much for anyone who does.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Questionmark thread:350362
URL: http://www.dr-bob.org/babble/20040527/msgs/351984.html